Tornadoes · United States · Oklahoma · 2011
EF0 tornado, LeFlore County, Oklahoma, April 19, 2011
This EF0 tornado ran 0.1 miles across LeFlore County on April 19, 2011, touching down at 6:45 PM CDT and reaching 75 yards wide. It killed nobody.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF0
- Date
- April 19, 2011
- Touchdown
- 6:45 PM CDT (23:45 UTC)
- Path length
- 0.1 miles (0.2 km)
- Path width
- 75 yards (69 m)
- Deaths
- 0
- Injuries
- 0
- County
- LeFlore County
- Touchdown point
- 34.582, -94.582
- Lift-off point
- 34.582, -94.582
- Record number
- 1104191745-01
The warnings
54 minutes of warning. NWS TSA issued a tornado warning for this county at 22:51 UTC, 54 minutes before the tornado touched down, in force until 23:45 UTC.
The county was under a tornado watch, issued at 19:20 UTC and running to 01:08 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 19:20 UTC | 01:08 UTC | Tornado Watch | TSA |
| 22:51 UTC | 23:45 UTC | Tornado Warning | TSA |
| 23:07 UTC | 00:00 UTC | Severe Thunderstorm Warning | TSA |
| 23:44 UTC | 00:15 UTC | Tornado Warning | TSA |
| 00:02 UTC | 00:16 UTC | Severe Thunderstorm Warning | TSA |
| 00:37 UTC | 00:54 UTC | Severe Thunderstorm Warning | TSA |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Moderate Risk, with a 0.05 chance of a tornado within 25 miles. The outlook in force was issued at 19:37 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the tornado touched down at Apr 19, 6:30 PM CDT, 15 minutes earlier.
Area forecast discussion, Apr 19, 6:30 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 630 PM CDT TUE APR 19 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. ONGOING STORMS WILL PASS WESTERN ARKANSAS SITES WITHIN THE NEXT HOUR...WITH FLIGHT CONDITIONS REMAINING VFR AREAWIDE. LOW CLOUDS CURRENTLY ACROSS SOUTHERN KANSAS MAY BRUSH FAR NE OKLAHOMA BUT WILL NOT INCLUDE IN FORECAST FOR NOW. WINDS WILL GRADUALLY DIMINISH LATER THIS EVENING. && .PREV DISCUSSION... /ISSUED 308 PM CDT TUE APR 19 2011/ DISCUSSION... THUNDERSTORMS ARE NOW DEVELOPING ALONG THE COLD FRONT WHICH EXTENDS FROM NEAR A KJLN-KMKO-KDUA LINE. THUNDERSTORMS ARE EXPECTED TO INTENSIFY IN THE NEXT HOUR OR SO ALONG THE FRONTAL BOUNDARY AS THE COLD FRONT MOVES INTO THE UNSTABLE AIRMASS IN PLACE ACROSS EXTREME EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THERE IS ENOUGH LOW LEVEL SHEAR TO SUPPORT TORNADIC SUPERCELLS ESPECIALLY ACROSS NORTHWEST ARKANSAS. VERY LARGE HAIL AND DAMAGING WINDS WILL ALSO BE A POSSIBILITY. THE THREAT FOR SEVERE THUNDERSTORMS WILL END ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BY MID-EVENING AS THE FRONT EXITS THE AREA. THERE WILL CONTINUE TO BE THE POTENTIAL FOR SHOWERS AND AN ELEVATED THUNDERSTORM OVERNIGHT AS THE FRONT LINGERS ACROSS NORTHEAST TEXAS. THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR MUCH OF THE PERIOD AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE PLAINS. MEANWHILE... THE COLD FRONT THAT IS CURRENTLY MOVING ACROSS THE REGION WILL STALL ACROSS CENTRAL TEXAS ON WEDNESDAY BEFORE MOVING BACK NORTH ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS ON THURSDAY. ANOTHER COLD FRONT WILL SLOWLY MOVE ACROSS THE AREA FRIDAY INTO SATURDAY AS A MID-LEVEL SHORTWAVE MOVES ACROSS THE PLAINS. AS THE WEATHER PATTERN REMAINS ACTIVE... ANOTHER MID-LEVEL LOW AND ASSOCIATED COLD FRONT WILL MOVE ACROSS PLAINS ON MONDAY INTO MONDAY NIGHT. CONFIDENCE IN THE TEMPERATURE FORECAST FOR MUCH OF THE PERIOD IS NOT VERY HIGH DUE TO THE POSSIBILITY OF THE MANY FRONTAL PASSAGES AND THE DIFFERENT SCENARIOS PAINTED BY THE VARIOUS MODELS. && .PRELIMINARY POINT TEMPS/POPS... TUL 45 67 51 68 / 10 10 50 50 FSM 55 70 54 67 / 40 20 60 50 MLC 54 67 61 76 / 10 10 40 40 BVO 43 65 48 66 / 10 10 40 60 FYV 48 66 51 66 / 40 10 50 50 BYV 45 63 46 64 / 90 10 50 50 MKO 48 68 52 68 / 10 10 50 50 MIO 42 62 47 66 / 10 10 40 60 F10 49 68 55 73 / 10 10 50 50 HHW 59 67 61 77 / 80 20 40 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...07
Hazardous weather outlook, Apr 19, 5:22 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
522 PM CDT TUE APR 19 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
522 PM CDT TUE APR 19 2011
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA AND FAR
NORTHWEST ARKANSAS.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA AND FAR
NORTHWEST ARKANSAS.
DISCUSSION...
SCATTERED SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A COLD FRONT
THAT EXTENDS FROM NEAR FAYETTEVILLE ARKANSAS TO ANTLERS OKLAHOMA
AT 5 PM. THE GREATEST CONCENTRATION OF SEVERE STORMS WAS IN FAR
SOUTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
THE COLD FRONT WILL CONTINUE TO MOVE EAST AND WILL EXIT THE
FORECAST AREA BY AROUND 8 PM. PRIOR TO THAT TIME...SCATTERED
SEVERE STORMS WILL CONTINUE...WITH TORNADOES...LARGE HAIL AND
DAMAGING WINDS ALL LIKELY WITH THE STORMS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK HAS ALREADY OCCURRED IN
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AND WILL CONTINUE UNTIL
8 PM.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY AND FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND
POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
AN ACTIVE SPRING PATTERN IS IN PLACE. TODAY'S FRONT WILL RETURN
NORTH BY THURSDAY. SHOWERS AND STORMS...SOME POTENTIALLY
SEVERE...WILL BE MOST LIKELY ALONG AND NORTH OF WHERE THE FRONT
LIES...ESPECIALLY DURING THE NIGHT TIME HOURS. AN UPPER WAVE
PASSING BY TO THE NORTH ON FRIDAY WILL BRING AN ENHANCED CHANCE
FOR STORMS FRIDAY AFTERNOON. FINALLY...TOWARD THE BEGINNING OF
NEXT WEEK...A DEEP UPPER TROUGH IS EXPECTED TO MOVE INTO THE
PLAINS...AND HAS THE POTENTIAL TO BRING A WIDESPREAD ORGANIZED
SEVERE WEATHER EVENT TO THE REGION BY MONDAY. STAY TUNED.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 19, 4:37 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 10 WNW EUBANKS 34.48N 95.75W
04/19/2011 E1.75 INCH PUSHMATAHA OK BROADCAST MEDIA
2 SOUTH OF DAISY
&&
NMMLocal storm report, Apr 19, 4:38 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
438 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL FAYETTEVILLE 36.06N 94.16W
04/19/2011 E1.00 INCH WASHINGTON AR EMERGENCY MNGR
FALLING ON THE UNIVERSITY OF ARKANSAS CAMPUS.
&&
KAHLocal storm report, Apr 19, 4:52 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 8 W EUBANKS 34.42N 95.73W
04/19/2011 E2.00 INCH PUSHMATAHA OK PUBLIC
0440 PM HAIL FAYETTEVILLE 36.06N 94.16W
04/19/2011 E1.75 INCH WASHINGTON AR TRAINED SPOTTER
30 TO 40 PERCENT OF THE GROUND WAS COVERED. ABOUT 10
PERCENT OF THE TOTAL HAIL WAS GOLF BALL SIZED.
0445 PM HAIL EUREKA SPRINGS 36.40N 93.74W
04/19/2011 E1.75 INCH CARROLL AR FIRE DEPT/RESCUE
&&
KAHSpecial weather statement, Apr 19, 5:01 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT TUE APR 19 2011
OKZ053-192300-
CHOCTAW OK-
501 PM CDT TUE APR 19 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN CHOCTAW
AT 502 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 27 MILES WEST OF
GAY...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...HUGO...ORD...GRANT...GAY AND GOODLAND.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3395 9595 3400 9594 3402 9545 3388 9546
3388 9548 3389 9552 3388 9554 3393 9556
3394 9560 3391 9562 3389 9569 3390 9575
3387 9577 3387 9582
TIME...MOT...LOC 2202Z 263DEG 20KT 3381 9604Local storm report, Apr 19, 6:19 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
619 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 5 S TALIHINA 34.68N 95.05W
04/19/2011 M2.50 INCH PUSHMATAHA OK PUBLIC
&&
PBSLocal storm report, Apr 19, 6:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
632 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HAIL MUSE 34.67N 94.76W
04/19/2011 E0.88 INCH LE FLORE OK EMERGENCY MNGR
&&
SFPThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Shreveport, LA (KSHV), 12:00Z
11.8 hours before the tornado, 246 km from the path. April 19, 2011.
- Mixed-layer CAPE
- 2420 J/kg
- Mixed-layer CIN
- -204 J/kg
- Surface CAPE
- 2429 J/kg
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
- 0-3 km lapse rate
- 4.2 K/km
Shreveport, LA (KSHV), 00:00Z
0.2 hours after it, 246 km from the path. April 20, 2011.
- Mixed-layer CAPE
- 2277 J/kg
- Mixed-layer CIN
- -179 J/kg
- Surface CAPE
- 3182 J/kg
- Mixed-layer LCL
- 1895 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
- 0-3 km lapse rate
- 7.0 K/km
The surface observations
Mena Intermountain Municipal (MEZ), 35 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 21:55 UTC | 86 | 62.6 | 200° 5 kt | 1004.7 | ||
| 22:15 UTC | 84.2 | 62.6 | 210° 6 kt | 1005.1 | ||
| 22:35 UTC | 84.2 | 62.6 | 210° 5 kt | 1005.4 | ||
| 22:55 UTC | 82.4 | 62.6 | 230° 5 kt | 1006.1 | ||
| 23:15 UTC | 82.4 | 62.6 | 200° 4 kt | 1005.8 | ||
| 23:35 UTC | 82.4 | 64.4 | 150° 5 kt | 1004.7 | TS | |
| 23:55 UTC | 82.4 | 62.6 | 170° 4 kt | 1004.4 | TS | |
| 00:15 UTC | 82.4 | 62.6 | 140° 4 kt | 1004.4 | ||
| 00:35 UTC | 80.6 | 64.4 | 280° 11 kt | 24 | 1005.4 | VCTS |
| 00:55 UTC | 77 | 60.8 | 270° 7 kt | 1005.4 | ||
| 01:15 UTC | 73.4 | 60.8 | 240° 5 kt | 1006.4 | -RA | |
| 01:35 UTC | 73.4 | 60.8 | 260° 6 kt | 1006.1 |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Western Arkansas radar (KSRX), 81 km away, was scanning. The volume nearest the touchdown began at 23:44 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 22:35 UTC | HAIL 1 | Nashoba | Pushmataha, OK | |
| 23:13 UTC | TORNADO | 2 Se Honobia | Le Flore, OK | TORNADO TRACKED ENE AND WAS ON THE GROUND FOR SEVERAL MINUTES. NO STRUCTURAL DAMAGE NOTED. |
| 23:15 UTC | HAIL 2.5 | 5 S Talihina | Pushmataha, OK | |
| 23:30 UTC | HAIL 1.75 | Muse | Le Flore, OK | |
| 23:31 UTC | HAIL 0.88 | Muse | Le Flore, OK | |
| 23:51 UTC | HAIL 0.75 | 5 Ne Big Cedar | Le Flore, OK |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2011 tornado in OklahomaEvery tornado in Oklahoma since 1950Warnings in force in Oklahoma nowThe forecast where you are
The other tornadoes of April 19, 2011
69 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| April 19 | 4:00 PM CDT | EF1 | Pike, MO | 4.1 | 150 | |||
| April 19 | 4:36 PM CDT | EF0 | Pike, MO | 0.4 | 50 | |||
| April 19 | 5:58 PM CDT | EF0 | Pushmataha, OK | 0.1 | 50 | |||
| April 19 | 5:58 PM CDT | EF3 | Macoupin, IL | 4.3 | 200 | 2 | ||
| April 19 | 6:07 PM CDT | EF1 | Pushmataha, OK | 3.5 | 100 | |||
| April 19 | 6:08 PM CDT | EF2 | Montgomery, IL | 3.2 | 150 | |||
| April 19 | 6:15 PM CDT | EF2 | Montgomery, IL | 3.5 | 200 | |||
| April 19 | 6:17 PM CDT | EF1 | Christian, IL | 2.0 | 100 | $90,000 | ||
| April 19 | 6:30 PM CDT | EF0 | Christian, IL | 3.5 | 100 | $95,000 | ||
| April 19 | 6:32 PM CDT | EF1 | Christian, IL | 0.9 | 100 | $60,000 | ||
| April 19 | 6:48 PM CDT | EF0 | LeFlore, OK | 3.0 | 125 | |||
| April 19 | 7:43 PM CDT | EF1 | Wayne, MO | 5.2 | 500 | $25,000 | ||
| April 19 | 7:55 PM CDT | EF0 | Bollinger, MO | 0.5 | 100 | $15,000 | ||
| April 19 | 7:59 PM CDT | EF1 | Edgar, IL | 1.1 | 100 | $140,000 | ||
| April 19 | 8:02 PM CDT | EF0 | Vermilion, IL | 2.7 | 25 | $225,000 | ||
| April 19 | 9:10 PM EDT | EF1 | Vermillion, IN | 31.1 | 100 | $85,000 | ||
| April 19 | 8:11 PM CDT | EF1 | Vermilion, IL | 2.6 | 100 | $360,000 | ||
| April 19 | 8:35 PM CDT | EF0 | Jackson, IL | 3.9 | 100 | $70,000 | ||
| April 19 | 8:40 PM CDT | EF1 | Franklin, IL | 0.3 | 50 | $80,000 | ||
| April 19 | 9:40 PM EDT | EF1 | Tippecanoe, IN | 0.7 | 100 | $80,000 | ||
| April 19 | 8:49 PM CDT | EF1 | Franklin, IL | 0.1 | 50 | $10,000 | ||
| April 19 | 9:50 PM EDT | EF0 | Tippecanoe, IN | 2.6 | 50 | $15,000 | ||
| April 19 | 9:55 PM EDT | EF1 | Boone, IN | 0.6 | 50 | $10,000 | ||
| April 19 | 9:02 PM CDT | EF1 | Marion, IL | 0.4 | 75 | |||
| April 19 | 9:03 PM CDT | EF1 | Jefferson, IL | 4.3 | 100 | $70,000 | ||
| April 19 | 9:06 PM CDT | EF1 | Jefferson, IL | 1.4 | 100 | $90,000 | ||
| April 19 | 9:19 PM CDT | EF1 | Hamilton, IL | 3.4 | 150 | $150,000 | ||
| April 19 | 9:27 PM CDT | EF0 | Cape Girardeau, MO | 0.1 | 40 | $20,000 | ||
| April 19 | 9:28 PM CDT | EF2 | White, IL | 1.8 | 125 | $2.0 million | ||
| April 19 | 9:30 PM CDT | EF1 | White, IL | 1.4 | 100 | $300,000 | ||
| April 19 | 9:30 PM CDT | EF2 | Wayne, IL | 10.6 | 150 | 2 | $400,000 | |
| April 19 | 10:41 PM EDT | EF1 | Grant, IN | 2.5 | 150 | $100,000 | ||
| April 19 | 9:48 PM CDT | EF2 | Wabash, IL | 11.3 | 250 | $2.5 million | ||
| April 19 | 10:48 PM EDT | EF1 | Grant, IN | 2.9 | 50 | |||
| April 19 | 9:53 PM CDT | EF1 | Wabash, IL | 2.8 | 125 | $50,000 | ||
| April 19 | 10:54 PM EDT | EF1 | Knox, IN | 10.9 | 75 | $206,000 | ||
| April 19 | 9:57 PM CDT | EF1 | Gibson, IN | 4.4 | 100 | $130,000 | ||
| April 19 | 11:16 PM EDT | EF1 | Jay, IN | 6.9 | 50 | |||
| April 19 | 11:19 PM EDT | EF0 | Van Wert, OH | 0.5 | 50 | |||
| April 19 | 11:22 PM EDT | EF0 | Dubois, IN | 0.3 | 200 | |||
| April 19 | 11:22 PM EDT | EF1 | Dubois, IN | 3.1 | 200 | |||
| April 19 | 11:25 PM EDT | EF0 | Dubois, IN | 1.9 | 200 | |||
| April 19 | 11:26 PM EDT | EF1 | Dubois, IN | 0.4 | 100 | |||
| April 19 | 11:26 PM EDT | EF2 | Dubois, IN | 3.3 | 300 | |||
| April 19 | 11:39 PM EDT | EF2 | Mercer, OH | 3.7 | 30 | $340,000 | ||
| April 19 | 11:39 PM EDT | EF2 | Orange, IN | 1.0 | 200 | |||
| April 19 | 11:40 PM EDT | EF1 | Orange, IN | 1.5 | 125 | |||
| April 19 | 11:40 PM EDT | EF1 | Van Wert, OH | 4.0 | 100 | |||
| April 19 | 11:40 PM EDT | EF1 | Orange, IN | 0.7 | 75 | |||
| April 19 | 11:44 PM EDT | EF0 | Auglaize, OH | 3.8 | 67 | $55,000 | ||
| April 19 | 11:47 PM EDT | EF0 | Orange, IN | 0.5 | 100 | |||
| April 19 | 10:54 PM CDT | EF0 | Breckinridge, KY | 11.5 | 150 | |||
| April 19 | 11:58 PM EDT | EF1 | Allen, OH | 0.7 | 100 | |||
| April 19 | 11:59 PM EDT | EF1 | Washington, IN | 1.5 | 200 | |||
| April 19 | 12:00 AM EDT | EF0 | Washington, IN | 1.2 | 75 | |||
| April 19 | 12:07 AM EDT | EF0 | Washington, IN | 0.7 | 50 | |||
| April 19 | 12:09 AM EDT | EF0 | Harrison, IN | 0.3 | 50 | |||
| April 19 | 12:14 AM EDT | EF0 | Washington, IN | 13.1 | 200 | |||
| April 19 | 12:19 AM EDT | EF0 | Scott, IN | 11.8 | 100 | |||
| April 19 | 12:28 AM EDT | EF1 | Clark, IN | 1.2 | 200 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.